# SDR F3LA200400065

- Difficulty date: June 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 2,518 hours, 1,348 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: 12850004283
- Condition: Odor
- Location: Cockpit
- Part time: 2,518 hours, 1,348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE CREW REPORTED SMOKE COMING FROM FLIGHT CONTROL UNIT.  NO ECAMS NOTED, SMOKE/AVNCS SMOKE.  QRH PROCEDURE APPLIED, EMERGENCY DECLARED.  DIVERTED TO OKC & LANDED WITHOUT INCIDENT.  PERFORMED INSPECTION OF FWD E&E BAY, MID & AFT E&E BAY, MID LT E&E BAY AND NO DAMAGE FOUND.  FOUND FCU HAD SMELL OF BURNED WIRE INSULATION.  REMOVED FCU, INSPECTED WIRING FWD TO LT & RT BEHIND LCD'S AND GLARESHIELD, NO DAMAGE FOUND.  INSTALLED NEW FLIGHT CONTROL UNIT.  PERFORMED LIGHT OPS TEST, TESTED GOOD.  PERFORMED OPS TEST OF FLIGHT CONTROL UNIT AND TESTED GOOD.  PERFORMED AFS TEST, TEST PASS.  PERFORMED OPS LAND, TEST PASS.  CLEANED AND STOWED CREW O2 MASKS.
